# SDR CKSA97232

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Deformed
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND TWO SHEAR TIES ARE SLIGHTLY DEFORMED ON THE FLANGE COMMON TO THE SKIN BETWEEN STRINGER 38R AND STRINGER 40R FS 1540.  REMOVED AND REPLACED 2 EACH SHEAR TIES (2024-T3) IAW B747 SRM 51-10-1 AND 51-30-02, EA 97-136.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098235.
